Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 119, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 26, 2015, 1:19 AM CDT for 5 counties in Kansas. It was in force for 41 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2015, 1:19 AM CDT (06:19 UTC)
- Expired
- Jun 26, 2015, 2:00 AM CDT
- In force
- 41 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Douglas County, KS, Franklin County, KS, Jefferson County, KS, Osage County, KS, Shawnee County, KS
The radar
The Topeka radar (KTWX), 79 km from the middle of the area, began a volume at 06:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 1:27 AM CDT | TSTM WND GST 60 | Forbes Field, KS | |
| Jun 26, 1:28 AM CDT | TSTM WND GST 70 | Lyndon, KS | |
| Jun 26, 1:32 AM CDT | TSTM WND DMG | Overbrook, KS | LARGE TREES DOWN IN OVERBROOK. |
| Jun 26, 1:32 AM CDT | TSTM WND DMG | Overbrook, KS | MULTIPLE TREES AND POWERLINES DOWN IN OVERBROOK. |
| Jun 26, 1:55 AM CDT | TSTM WND DMG | Baldwin City, KS | TREE DAMAGE REPORTED IN BALDWIN CITY. |
| Jun 26, 2:03 AM CDT | TSTM WND DMG | 2 S Baldwin City, KS | LARGE OAK TREE DOWN ON A DIRT ROAD OFF OF COUNTY RD 1700 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 6.3 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2319 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1281 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 324 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 11.3
The text
As transmitted, in the capitals the NWS used until 2016.
907
WUUS53 KTOP 260619
SVRTOP
KSC045-059-087-139-177-260700-
/O.NEW.KTOP.SV.W.0119.150626T0619Z-150626T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
119 AM CDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DOUGLAS COUNTY IN EAST CENTRAL KANSAS...
EASTERN SHAWNEE COUNTY IN EAST CENTRAL KANSAS...
FRANKLIN COUNTY IN EAST CENTRAL KANSAS...
CENTRAL OSAGE COUNTY IN EAST CENTRAL KANSAS...
JEFFERSON COUNTY IN NORTHEASTERN KANSAS...
* UNTIL 200 AM CDT
* AT 117 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR OZAWKIE TO NEAR RICHLAND TO NEAR OSAGE CITY...
MOVING EAST AT 45 MPH.
HAZARD...60 TO 70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED. TRAINED SPOTTERS HAVE ALSO REPORTED
TREES DOWN IN THE TOPEKA AREA.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
THE STRONGEST WINDS WITH THIS STORM ARE EXPECTED TO IMPACT
OSAGE...SOUTHERN SHAWNEE...SOUTHERN DOUGLAS...AND FRANKLIN COUNTIES.
* LOCATIONS IMPACTED INCLUDE...
TOPEKA...LAWRENCE...OTTAWA...BALDWIN CITY...OSAGE CITY...
CARBONDALE...OSKALOOSA...TECUMSEH...EUDORA...RICHLAND...
WELLSVILLE...OVERBROOK...LYNDON...CENTROPOLIS...BURLINGAME...
PERRY...MCLOUTH...POMONA...MERIDEN AND SCRANTON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 170 AND 198.
KANSAS TURNPIKE BETWEEN MILE MARKERS 176 AND 205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3839 9507 3839 9513 3861 9595 3887 9572
3911 9570 3922 9559 3930 9558 3931 9518
3897 9519 3898 9516 3895 9509 3898 9508
3899 9506
TIME...MOT...LOC 0617Z 276DEG 41KT 3927 9544 3885 9559 3859 9585
HAIL...0.75IN
WIND...70MPH
$$
BB1 follow-up statement
565
WWUS53 KTOP 260641
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
141 AM CDT FRI JUN 26 2015
KSC045-059-087-139-177-260700-
/O.CON.KTOP.SV.W.0119.000000T0000Z-150626T0700Z/
DOUGLAS-SHAWNEE-FRANKLIN-OSAGE-JEFFERSON-
141 AM CDT FRI JUN 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR DOUGLAS...SOUTHEASTERN SHAWNEE...FRANKLIN...OSAGE AND SOUTHERN
JEFFERSON COUNTIES...
AT 139 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MCLOUTH TO 5 MILES NORTHEAST OF LAWRENCE TO NEAR
CLINTON LAKE TO GLOBE TO NEAR MELVERN...MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED 70 MPH NEAR LYNDON...
TREES DOWN IN TOPEKA...AND 60 MPH WAS MEASURED AT FORBES FIELD.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
THE STRONGEST WINDS OF 70 MPH OR GREATER ARE LIKELY IMPACTING
OSAGE...SOUTHERN DOUGLAS...AND NORTHERN FRANKLIN COUNTIES.
LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN TOPEKA...LAWRENCE...OTTAWA...BALDWIN CITY...OSAGE
CITY...CARBONDALE...OSKALOOSA...TECUMSEH...EUDORA...RICHLAND...
WELLSVILLE...OVERBROOK...LYNDON...CENTROPOLIS...PERRY...MCLOUTH...
POMONA...SCRANTON...LECOMPTON AND CLINTON.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 170 AND 198.
KANSAS TURNPIKE BETWEEN MILE MARKERS 182 AND 205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3839 9507 3839 9513 3860 9590 3884 9570
3908 9560 3922 9552 3925 9518 3897 9519
3898 9516 3895 9509 3898 9508 3899 9506
TIME...MOT...LOC 0639Z 278DEG 36KT 3918 9514 3903 9521 3895 9536 3876
9540 3854 9559
HAIL...0.75IN
WIND...70MPH
$$
BBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:29 AM CDT, 50 minutes earlier.
Area forecast discussion, Jun 26, 12:29 AM CDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 1229 AM CDT FRI JUN 26 2015 ...UPDATE TO AVIATION FORECAST DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 324 PM CDT THU JUN 25 2015 19Z SURFACE OBS AND RADAR DATA SHOW THE COOL FRONT ACROSS NORTHERN KS FROM NEAR MINNEAPOLIS TO NEAR HOLTON. PROFILER AND SURFACE WINDS SUGGEST THERE IS ONLY WEAK IF ANY CONVERGENCE ALONG THIS BOUNDARY DUE TO VEER WINDS FROM THE WEST SOUTHWEST AHEAD OF THE FRONT. 19Z WATER VAPOR IMAGERY SHOWS THE MID LEVEL RIDGE AS SHIFTED A LITTLE FURTHER SOUTH OVER THE LOWER MS RIVER VALLEY. THERE ARE A COUPLE SUBTLE VORT MAXIMUM IMMEDIATELY UPSTREAM, ONE OF WHICH DRIFTING ACROSS SOUTHEAST NEB HAS KEEP SOME ELEVATED CONVECTION GOING THIS AFTERNOON. FOR TONIGHT INTO FRIDAY, THE MODEL CONSENSUS CONTINUES TO SHOW THE BETTER TIMING FOR PRECIP TO BE DURING THE LATE EVENING AND OVERNIGHT AS A VORT MAX CONTINUES TO MOVE SOUTHEAST FROM THE NEB PANHANDLE. THAT IS NOT TO SAY AN ISOLATED STORM WILL NOT DEVELOP IN THE WARM SECTOR LATE THIS AFTERNOON. BUT WITH NO REAL FORCING AND NO REAL LIFT TO SPEAK OF, IT APPEARS TO BE A LOW PROBABILITY EVENT AT THIS TIME. THERE REMAINS THE POTENTIAL FOR STORMS TO BECOME SEVERE GIVEN LARGE AMOUNTS OF CAPE IN THE WARM MOIST AIRMASS. HOWEVER DEEP LAYER SHEAR IN THE WARM SECTOR IS RELATIVELY WEAK WHILE IT IS PROGGED TO IMPROVE BEHIND THE FRONT WITH 0-6KM SHEAR ON THE ORDER OF 30 KTS POST FRONTAL. WITH THIS IN MIND, THINK SOME KIND OF MCS IS THE MOST LIKELY STORM MODE. SO LOCALIZED EXCESSIVE RAINFALL, LARGE HAIL AND POSSIBLY SOME STRONG WINDS REMAIN THE MAIN CONCERN. MODELS CONTINUE TO PUT THE AXIS OF HEAVIES RAINFALL OVER NORTHEAST KS. THIS IS WHERE THE FLASH FLOOD WATCH IS IN EFFECT FOR SO WILL KEEP IT GOING AS IS. LOWS TONIGHT SHOULD BE A LITTLE COOLER WITH A COLD POOL FROM THE POTENTIAL MCS PUSHING THE FRONT FURTHER SOUTH. HAVE THE MIN TEMP FORECAST RANGING FROM THE UPPER 60S ACROSS NORTH CENTRAL KS TO THE LOWER 70S OVER EAST CENTRAL KS. FOR FRIDAY, THE LARGE SCALE FORCING MOVES OFF TO THE EAST BY LATE IN THE MORNING. THINK THAT THIS SHOULD ALLOW FOR PRECIP TO COME TO AN END FROM WEST TO EAST. MODELS HAVE SOME COLD AIR ADVECTION FROM NORTH AND NORTHEAST WINDS. THIS SHOULD KEEP HIGHS AROUND 80 AND IN THE LOWER 80S. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 324 PM CDT THU JUN 25 2015 UPPER WAVE'S PASSING EARLIER IN THE DAY SHOULD KEEP FRIDAY NIGHT DRY. STILL HARD TO COMPLETELY RULE OUT ANY STORM CHANCE SATURDAY WITH NORTHWEST FLOW ALOFT THOUGH AFTERNOON/EARLY EVENING DIURNAL INSTABILITY WILL BE LIMITED AT BEST. BETTER CHANCES FOR THE WEEKEND COME SUNDAY AFTERNOON AS A MUCH MODIFIED COLD FRONT SLIDES SOUTH THROUGH THE CENTRAL PLAINS. WITH THE UPPER RIDGE AXIS BUILDING OVER THE ROCKIES, ANY SOUTHERLY LOW LEVEL WIND COMPONENT WILL BE NEGLIGIBLE AND SHOULD KEEP ANY CONVECTION ISOLATED AND ENDING BY LATE SUNDAY EVENING AS INSTABILITY WANES AND FRONT PASSES. HAVE INCREASED TEMPS A BIT SUNDAY WITH DECENT THERMAL RIDGE ALONG/AHEAD OF THE FRONT. UPPER RIDGE BREAKS DOWN SOMEWHAT IN THE MIDWEEK WITH SOME MID LEVEL ISENTROPIC UPGLIDE RESULTING. WILL LEAVE SOME SMALLER CHANCES TUESDAY INTO WEDNESDAY FOR THIS WITH DEEP MOISTURE AGAIN HARD TO COME BY. GFS AND ECMWF SHOWING VARYING TIMING ON THE NEXT LARGER- SCALE WAVE TOPPING THE RIDGE AND AM ONLY COMFORTABLE WITH SMALL POPS FOR THESE PERIODS AS WELL. LIMITED ADVECTIONS IN THIS REGIME KEEP EXPECTED TEMPERATURES RATHER UNIFORM AND NOT FAR FROM NORMAL, OF COURSE BARRING PERSISTENT DAYTIME PRECIP. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT) ISSUED AT 1228 AM CDT FRI JUN 26 2015 FOR THE 06Z TAFS, A COMPLEX OF THUNDERSTORMS WILL CONTINUE TO TRACK OVER THE TAF SITES THROUGH THE OVERNIGHT HOURS, RESULTING IN PERIODS OF MVFR CIGS/VIS WITH THE STRONGER STORMS. WHILE THESE STORMS SHOULD EXIT FROM WEST TO EAST BY LATER THIS MORNING, MVFR CIGS AND POSSIBLY EVEN BORDERLINE IFR CIGS MAY HOLD ON UNTIL LATE THIS MORNING BEFORE IMPROVING TO VFR CONDITIONS. EXPECT NORTHERLY WINDS TO BECOME LIGHT BY FRIDAY NIGHT. && .TOP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 AM CDT EARLY THIS MORNING FOR KSZ009>012-024-026. && SHORT TERM...WOLTERS LONG TERM...65 AVIATION...HENNECKE
Hazardous weather outlook, Jun 25, 3:50 PM CDT, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 350 PM CDT THU JUN 25 2015 KSZ008>012-020>024-026-034>040-054>056-058-059-262100- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 350 PM CDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN ISOLATED STORM OR TWO MAY DEVELOP ACROSS NORTH CENTRAL AND NORTHEAST KANSAS LATE THIS AFTERNOON ALONG A STALL BOUNDARY. HOWEVER THE BETTER STORM CHANCES WILL BE OVERNIGHT. A COMPLEX OF THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE AREA LATE THIS EVENING AND THROUGH THE OVERNIGHT HOURS. INITIALLY STORMS MAY BE CAPABLE OF LARGE HAIL AND DAMAGING WINDS...BUT AS THE NOT PROGRESSES LOCALLY HEAVY RAINFALL ALONG WITH LARGE HAIL APPEAR TO BE THE MAIN HAZARDS. A FLASH FLOOD WATCH FOR PARTS OF NORTH CENTRAL AND NORTHEAST KANSAS REMAINS IN EFFECT UNTIL 6 AM FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS MIGHT BE NEEDED LATE THIS AFTERNOON OR THIS EVENING. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP WOLTERS
In the hours before
Special weather statement, Jun 25, 9:56 PM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 956 PM CDT THU JUN 25 2015 KSZ020-260330- CLOUD- 956 PM CDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLOUD COUNTY UNTIL 1030 PM CDT... AT 955 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SIMPSON...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SIMPSON AND GLASCO. LAT...LON 3944 9793 3946 9777 3931 9775 3931 9793 TIME...MOT...LOC 0255Z 263DEG 19KT 3934 9797 BB
Special weather statement, Jun 25, 11:17 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1117 PM CDT THU JUN 25 2015
KSZ010-011-260445-
MARSHALL-NEMAHA-
1117 PM CDT THU JUN 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NEMAHA AND NORTHEASTERN
MARSHALL COUNTIES UNTIL 1145 PM CDT...
AT 1116 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF BERN TO
NEAR BEATTIE...AND MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SABETHA...SENECA...CENTRALIA...AXTELL...BEATTIE...BERN...
VERMILLION...ONEIDA AND BAILEYVILLE.
LAT...LON 3986 9579 3962 9626 3987 9647 4000 9622
4000 9579
TIME...MOT...LOC 0416Z 294DEG 23KT 3997 9607 3980 9640
BBSpecial weather statement, Jun 25, 11:54 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1154 PM CDT THU JUN 25 2015 KSZ023-260515- POTTAWATOMIE- 1154 PM CDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN POTTAWATOMIE COUNTY UNTIL 1215 AM CDT... AT 1154 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OLSBURG...MOVING SOUTHEAST AT 30 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WESTMORELAND AND OLSBURG. LAT...LON 3946 9664 3951 9652 3933 9630 3925 9651 TIME...MOT...LOC 0454Z 327DEG 25KT 3942 9653 BB
Special weather statement, Jun 25, 11:58 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1158 PM CDT THU JUN 25 2015 KSZ036-260530- GEARY- 1158 PM CDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR GEARY COUNTY UNTIL 1230 AM CDT... AT 1157 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF GRANDVIEW PLAZA...MOVING EAST AT 40 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF SOUTHERN GEARY COUNTY. THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 295 AND 296...AND BETWEEN MILE MARKERS 314 AND 316. LAT...LON 3907 9650 3887 9650 3887 9693 3899 9693 TIME...MOT...LOC 0457Z 264DEG 33KT 3893 9678 BB
Local storm report, Jun 26, 12:39 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1239 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM TSTM WND DMG 1 N WAMEGO 39.22N 96.31W
06/26/2015 POTTAWATOMIE KS LAW ENFORCEMENT
OLD TREE HAD FALLEN ACROSS A ROAD.
&&
HENNECKESpecial weather statement, Jun 26, 12:44 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1244 AM CDT FRI JUN 26 2015
KSZ023-024-026-038>040-055-260630-
WABAUNSEE-JACKSON-JEFFERSON-OSAGE-DOUGLAS-POTTAWATOMIE-SHAWNEE-
1244 AM CDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DOUGLAS...SHAWNEE...
WABAUNSEE...NORTHERN OSAGE...SOUTHEASTERN POTTAWATOMIE...SOUTHERN
JACKSON AND JEFFERSON COUNTIES UNTIL 130 AM CDT...
AT 1244 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF EASTON
TO 6 MILES EAST OF DELIA TO NEAR HARVEYVILLE...AND MOVING SOUTHEAST
AT 50 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TOPEKA...WESTERN LAWRENCE...WAMEGO...CARBONDALE...VALLEY FALLS...
ROSSVILLE...OSKALOOSA...ALMA...ESKRIDGE...TECUMSEH...ST. MARYS...
RICHLAND...DOVER...SILVER LAKE...AUBURN...OVERBROOK...BURLINGAME...
PERRY...MCLOUTH AND MERIDEN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 70 BETWEEN MILE MARKERS 326 AND 355.
KANSAS TURNPIKE BETWEEN MILE MARKERS 156 AND 201.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3903 9519 3901 9525 3874 9547 3876 9639
3921 9629 3942 9557 3942 9518
TIME...MOT...LOC 0544Z 293DEG 42KT 3943 9519 3921 9585 3882 9599
BBThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 9:56 PM CDT | Special Weather Statement | TOP | Cloud | 34 min |
| Jun 25, 11:17 PM CDT | Special Weather Statement | TOP | Nemaha | 28 min |
| Jun 25, 11:54 PM CDT | Special Weather Statement | TOP | Pottawatomie | 21 min |
| Jun 25, 11:58 PM CDT | Special Weather Statement | TOP | Geary | 32 min |
| Jun 26, 12:04 AM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie | 26 min |
| Jun 26, 12:20 AM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Pottawatomie | 25 min |
| Jun 26, 12:22 AM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Wabaunsee | 23 min |
| Jun 26, 12:44 AM CDT | Special Weather Statement | TOP | Jefferson, Shawnee, Wabaunsee | 46 min |
| Jun 26, 12:56 AM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage, Wabaunsee | 34 min |
| Jun 26, 1:04 AM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Osage, Shawnee | 26 min |
| Jun 26, 1:26 AM CDT | Tornado Warning | TOP | Douglas, Osage | 19 min |
| Jun 26, 1:55 AM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin | 35 min |
| Jun 26, 6:36 AM CDT | Special Weather Statement | TOP | Coffey | 39 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.